# SDR CA130401017

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE CREW OBSERVED A FLUCTUATING OIL TEMPERATURE, BETWEEN 40 C AND 50 C.  THE T/O WAS ABORTED. TROUBLESHOOTING FOUND NO PROBLEMS. THE DOWNLOAD OF THE ENGINE MONITORING UNIT SHOWED NO TEMPERATURE DROP.  THE FADEC AND OIL TEMPERATURE SENSOR WERE REPLACED AS PRECAUTIONARY MEASURE.  AN INDICATION PROBLEM MIGHT BE AT THE ORIGIN OF THE EVENT.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
